# SDR ASAA2020022092219

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,659 hours, 9,280 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 2487
- Condition: Inoperative
- Location: #2 Engine
- Part time: 80,898 hours, 41,639 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE NO ROTATION DURING START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF B737-900 AMM 80-11-13 GROUND VERIFICATION CHECK NORMAL.
